Blood and Saliva Test Results

I have recently increased my thyroid meds and have noticed a return of hypo symptoms. Drier skin, eyelash loss and hair loss.

TSH: 0.01 (0.27 - 4.20) FT4: 17.9 (12.00 - 22.00) FT3: 5.2 (4.00 - 6.80)

My cortisol saliva test:

Sample 1: 16.49 (7.45 - 32.56)

Sample 2: 68.72H (2.76 - 11.31)

Sample 3: 2.26 (1.38 - 7.45)

Sample 4: 0.91 (0.83 - 3.86)

Sum of Cortisol: 88.4

DHEA : Sample 1 0.31 (0.25 - 2.22)

Sample 2 0.11 (0.25 - 2.22)

Could some one help with an explanation as to why I'm getting more hypo on increasing meds. My cortisol is very high on sample 2.

Thank you

6 Replies

oldestnewest
  • Just to say that I increased my meds 2 weeks ago.

  • Thats the same problem im getting but with insomnia and puffy under the eyes they just increased mine three or four months ago now I'm thinking maybe I am over medicated or im low in vitamin D

  • Thank you for getting back to me Theresa.

    It's a complicated process trying to get things right.

  • What did you do about the problem my doc don't test t3

  • T3 is the active thyroid hormone which controls the metabolism and therefore the symptoms. Your Free T3 is below the middle of the range so there is scope for an increase in your thyroid meds.

  • Many thanks Sandy12.

    Yes, when I increased my T4 my T3 dropped from 5.4 to 5.2. I will increase it.

You may also like...